Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 219–220 (Mi umn2671)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The central limit theorem for Dyson's hierarchical model for small $\beta$

A. Naimzhanov


Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:1, 244–245

Bibliographic databases:

MSC: 60F05, 60Exx, 60G15
Received: 19.12.1979

Citation: A. Naimzhanov, “The central limit theorem for Dyson's hierarchical model for small $\beta$”, Uspekhi Mat. Nauk, 36:1(217) (1981), 219–220; Russian Math. Surveys, 36:1 (1981), 244–245

Citation in format AMSBIB
\Bibitem{Nai81}
\by A.~Naimzhanov
\paper The central limit theorem for Dyson's hierarchical model for small~$\beta$
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn2671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608955}
\zmath{https://zbmath.org/?q=an:0455.60087|0479.60033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..244N}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 244--245
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002554}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NZ75300014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2671
  • http://mi.mathnet.ru/eng/umn/v36/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Naimzhanov, “Hierarchical models of spin glasses”, Theoret. and Math. Phys., 51:1 (1982), 416–420  mathnet  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:80
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021